# SDR S9BA20230001

- Difficulty date: February 22, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: CFAKB
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 42,002 hours, 86,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Part time: 42,002 hours, 86,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENT REPORT TO CONTROL NUMBER 2023F00064.  PLEASE CHANGE CONTROL NUMBER FROM 2023F00064 TO OPERATOR UNIQUE CONTROL NUMBER S9BA20230001.   ALL OTHER INFORMATION IS THE SAME.  RH SIDE FUSELAGE SKIN (.050) CORRODED (.023) DEEP BEYOND SRM LIMITS (.006) AT FS131-FS132 AT TOP OF WINDOW CUTOUT.
